I was put on Risperdal last week and took it for 3 days and then stopped because it was giving me horrible side effects. The last dose I had was about 48 hours ago. I was put on 1 mg but it made me too groggy so my psych told me to take .5 in the morning and night. Did that on day 2. Then on day 3 I only took .5 at night because I was still too groggy. How long will this stay in my body for? How long will I be having this reaction to it? My anxiety has been a lot higher since I started this med. I've been having panic attacks left and right. I just want to feel better again.
- Risperdal Information for Consumers
- Risperdal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Risperdal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Sep 2009 • 3 answers
Posted 30 Sep 2011 • 4 answers
Posted 5 Mar 2012 • 1 answer
Posted 5 Dec 2012 • 3 answers
Posted 16 Apr 2013 • 1 answer